Alert archive / Mississippi / Special Weather Statements in 2012
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Jul 27, 2012, 4:13 PM CDT for Simpson County, Mississippi. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2012, 4:13 PM CDT (21:13 UTC)
- Expired
- Jul 27, 2012, 5:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Jackson, MS
County Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 34 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2214 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
963
WWUS84 KJAN 272113
SPSJAN
MSZ049-055-272215-
SIMPSON MS-RANKIN MS-
413 PM CDT FRI JUL 27 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT FRI JUL 27 2012
...STRONG THUNDERSTORMS OVER NORTHWEST SIMPSON COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN WAS
LOCATED 3 MILES NORTHWEST OF HARRISVILLE AT 413 PM CDT...MOVING EAST
AT 20 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHERN RANKIN AND SIMPSON COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
LAT...LON 3191 9017 3194 9018 3210 9017 3220 8976
3183 8979
TIME...MOT...LOC 2113Z 272DEG 19KT 3200 9008
$$
MRMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 27, 3:32 PM CDT, 41 minutes earlier.
Area forecast discussion, Jul 27, 3:32 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 332 PM CDT FRI JUL 27 2012 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...MORNING MCS THAT WAS DIVING SOUTH ACROSS NORTHERN LOUISIANA HAS DECAYED BUT ANY OUTFLOW BOUNDARIES ASSOCIATED WITH IT HAVE BEEN HELPFUL IN INITIATING AFTERNOON CONVECTION ACROSS PORTIONS OF THE ARKLAMISS. IN ADDITION...A SHORTWAVE TROUGH IS MOVING THROUGH THE REGION AT THE BASE OF A LARGER TROUGH LOCATED OVER THE OHIO VALLEY REGION. ALL OF THESE FEATURES ARE INTERACTING WITH A WARM...MOIST...AND UNSTABLE AIRMASS OVER THE REGION. LOCAL RADARS SHOW SHOWERS AND THUNDERSTORMS DEVELOPING THIS AFTERNOON GENERALLY AROUND THE I-20 CORRIDOR...BUT MOSTLY ALONG I-55 AND EAST. IT IS IN THIS AREA THAT CURRENT ANALYSIS SHOWS THE BEST CAPE OF AROUND 2800-3000J/KG...AND TEMPERATURES HAVE BEEN ABLE TO RISE JUST A BIT MORE AND WAS NOT INFLUENCED BY MORNING CONVECTIVE DEBRIS. SOME OF THESE STORMS HAVE BEEN GETTING ON THE STRONG SIDE WITH GUSTY WINDS BEING THE PRIMARY CONCERN THOUGH WITH A PW VALUE OF AROUND 2 INCHES PER 12Z KJAN SOUNDING AND BLENDED TPW SATELLITE IMAGERY HEAVY DOWNPOURS ALSO POSSIBLE. EXPECT THIS ACTIVITY TO DIMINISH LATER THIS EVENING...RESULTING IN A RATHER QUIET NIGHT FOR THE ARKLAMISS. TEMPERATURES THIS EVENING ARE A LITTLE TOUGH GIVEN THAT WITHOUT ANY SIGNIFICANT COOLDOWN...THEY SHOULD BE FAIRLY WARM AGAIN TONIGHT. HOWEVER...TEMPERATURES SO FAR THIS AFTERNOON HAVE NOT BEEN QUITE AS WARM GIVEN CLOUDS AND MORE RAIN. HAVE OPTED TO REMAIN CLOSE TO THE LOWER 70S THAT MAV PROVIDED. FOR SATURDAY...THE UPPER RIDGE TO THE WEST WILL BEGIN TO BUILD BACK OVER THE AREA AND MOSTLY AFFECT LOCATIONS TO THE WEST OF THE MISSISSIPPI RIVER THE MOST THROUGH THE EARLY WEEKEND. THIS WILL ALLOW TEMPERATURES TO BUILD AGAIN AND IF ANY DRIER AIR CAN MAKE IT IN THIS REGION...TEMPERATURES COULD GET SLIGHTLY WARMER THAN FORECAST. HOWEVER...MODELS SUGGEST THAT THE HIGHER DEWPOINTS SHOULD LAST THROUGH SATURDAY. THIS WILL ALLOW HEAT INDICES TO ONCE AGAIN REACH INTO THE 100-105 RANGE. RAIN CHANCES WILL BE LOW FOR MOST OF THE ARKLAMISS SATURDAY WITH THE BEST CHANCE BEING MOSTLY IN THE SOUTH...SOUTH OF I-20 WHERE THE LAGGING BOUNDARY WILL HAVE PUSHED INTO. THROUGH SUNDAY NIGHT...MODELS SUGGEST THAT SOME DRIER AIR SHOULD MAKE IT INTO AT LEAST THE NORTHERN SECTIONS OF THE ARKLAMISS BY SUNDAY AND THIS COULD PERHAPS ALLOW FOR SLIGHTLY LOWER LOW TEMPS IN THE NORTH SATURDAY NIGHT. BY SUNDAY THE UPPER RIDGE WILL BE FURTHER TO THE EAST AND THIS SHOULD KEEP RAIN CHANCES AT BAY FOR SUNDAY. HOWEVER IT WILL ALSO ALLOW TEMPERATURES TO GET INTO THE MID TO UPPER 90S...BUT WITH SOME LOWER DEWPOINTS...HEAT INDICES WONT BE AS HIGH AS THEY HAVE BEEN. FOLLOWED THE MAV GUIDANCE FAIRLY CLOSELY WITH SOME ADJUSTMENTS MADE TO MOSTLY OVERNIGHT LOWS. THE LONG TERM REMAINS LARGELY UNCHANGED AND THE PREVIOUS DISCUSSION WILL BE ATTACHED. /28/ .LONG TERM...MONDAY THROUGH FRIDAY...DRIER AIR WILL FILTER IN BEHIND THE BNDRY THAT PUSHES THROUGH ON SAT...ALLOWING FOR LESS CLOUDS AND WARMER TEMPERATURES MON AS H5 RIDGE AXIS EXTENDS INTO LOWER MS VLY. PWATS WILL FALL TO NEAR 1" SUNDAY UNDER NLY FLOW BUT SLOWLY RECOVER INTO MON FROM WLY MOISTURE RETURN FROM THE PLAINS. THERE IS LITTLE SFC DEWPOINT DECREASE WITH THIS BNDRY AND LOW TEMPS (L/M70S) LOOK TO PERSIST THROUGH PERIOD. SUN/MON LOOK TO HAVE THE HIGHEST TEMPS...REACHING INTO THE UPPER 90S. HEAT INDICES SHOULD REMAIN IN CHECK SUN/MON GIVEN GOOD MIXING. FROM TUES-FRI...MEAN H5-H3 RIDGE CENTER WILL RETROGRADE WEST AS NUMEROUS S/WV TROUGHS RIDE OVER TOP AND DOWN THE BACKSIDE ACROSS THE MID AND LOWER MS VLYS WITH L/WV TROUGHING ACROSS NE CONUS. CONFIDENCE IN TIMING OF INDIVIDUAL WAVES AT THIS POINT IS LOW BUT POTENTIAL FOR UPSTREAM TSTORM/MCS COMPLEX IS POSSIBLE DURING THIS TIME FRAME. SOME NWP RUN-TO-RUN CONSISTENCY HINTS AT COMPLEX NORTH OF REGION TUES/TUES NGT WITH SOME PSBL EXTENSION SWD INTO THE ARKLAMISS BY WED AS A MORE POTENT WAVE IN PROXIMITY TO A BNDRY PUSHES SWD. BOTH OP GFS AND EC SHOW THIS BNDRY PUSHING INTO ARKLAMISS THURS/FRI... INCREASING RAIN/TSTORM CHANCES. FOR FORECAST ELEMENTS...MEXMOS MAX/MIN TEMPS WERE GENERALLY ACCEPTED WITH UPWARD TWEAKS ON MIN TEMPS. HIGH TEMPS WILL BE INTERESTING TUE-FRI DEPENDING ON TIMING OF RAIN/CONVECTIVE DEBRIS POSSIBILITIES. POPS CAME IN HIGHER FOR TUES/WED AND FOLLOWED SUIT WITH NEAR MEXMOS ACCEPTANCE THEREAFTER GIVEN GOOD EC/GFS EXTENDED MOS OUTPUT AGREEMENT. /ALLEN/ && .AVIATION...SCT SHWRS/TSTMS WILL CONTINUE TO DEVELOP OVER THE AREA THRU THIS EVNG WITH THE BEST CHANCE EAST OF I-55. LCL MVFR CIGS/IFR VSBYS WILL OCCUR IN STRONGER STORMS. TSTMS WILL DECREASE EARLY THIS EVNG AND WILL GENERALLY END BY 22Z. VFR CONDITIONS WILL PREVAIL TONIGHT AND SATURDAY BUT MVFR VSBYS WILL BE POSSIBLE AROUND SUNRISE ESPECIALLY IN THE SOUTH AND WHERE RAINFALL OCCURS THIS EVNG. ISOLTD TO SCT TSTMS WILL BE LIMITED TO THE SOUTH SAT. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 72 96 72 96 / 33 13 7 5 MERIDIAN 73 95 71 97 / 27 18 6 7 VICKSBURG 71 96 70 96 / 21 7 6 4 HATTIESBURG 74 95 74 97 / 36 36 8 14 NATCHEZ 73 94 71 95 / 31 25 7 7 GREENVILLE 72 96 69 95 / 13 3 6 3 GREENWOOD 72 95 68 96 / 17 5 7 3 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/ALLEN/22
Hazardous weather outlook, Jul 27, 1:37 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 137 PM CDT FRI JUL 27 2012 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>029-034>036-040>042- 281845- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY- WEBSTER-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- 137 PM CDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY A FEW STRONG THUNDERSTORMS WITH SMALL HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. LAZ023>026-MSZ030>033-037>039-043>066-072>074-281845- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 137 PM CDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY A FEW STRONG TO SEVERE STORMS CAPABLE OF PENNY SIZE HAIL AND WIND GUSTS TO 60 MPH WILL BE POSSIBLE THROUGH EARLY EVENING. THE STRONGEST STORMS ARE EXPECTED TO OCCUR EAST OF THE NATCHEZ TRACE. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Special weather statement, Jul 27, 2:19 PM CDT, 1 hour 54 minutes before
MSZ057-058-272020-
JASPER MS-CLARKE MS-
219 PM CDT FRI JUL 27 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
219 PM CDT FRI JUL 27 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF ORANGE AT 219 PM
CDT...MOVING EAST AT 25 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN CLARKE AND EASTERN JASPER COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
LAT...LON 3189 8847 3189 8848 3185 8863 3183 8874
3183 8895 3222 8896 3222 8843
TIME...MOT...LOC 1919Z 273DEG 23KT 3206 8885
MMESpecial weather statement, Jul 27, 3:18 PM CDT, 55 minutes before
MSZ049-055-056-272050-
SMITH MS-SIMPSON MS-RANKIN MS-
318 PM CDT FRI JUL 27 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
318 PM CDT FRI JUL 27 2012
...STRONG THUNDERSTORMS OVER SOUTHEAST RANKIN COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF JOHNS AT 318 PM
CDT...MOVING EAST AT 15 MPH.
PEOPLE IN SOUTHEASTERN RANKIN...NORTHEASTERN SIMPSON AND NORTHWESTERN
SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3221 8966 3204 8971 3199 8972 3210 8999
3226 8993
TIME...MOT...LOC 2018Z 282DEG 13KT 3217 8991
MRMSpecial weather statement, Jul 27, 3:24 PM CDT, 49 minutes before
MSZ047-053-272110- WARREN MS-CLAIBORNE MS- 324 PM CDT FRI JUL 27 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 324 PM CDT FRI JUL 27 2012 ...STRONG THUNDERSTORMS OVER SOUTHERN WARREN COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER YOKENA AT 324 PM CDT...MOVING EAST AT 15 MPH. PEOPLE IN NORTH CENTRAL CLAIBORNE AND SOUTH CENTRAL WARREN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3226 9078 3201 9083 3207 9101 3226 9097 TIME...MOT...LOC 2024Z 278DEG 12KT 3215 9095 MRM
Special weather statement, Jul 27, 3:45 PM CDT, 28 minutes before
MSZ047-048-053-054-272145-
WARREN MS-HINDS MS-COPIAH MS-CLAIBORNE MS-
345 PM CDT FRI JUL 27 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
345 PM CDT FRI JUL 27 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES WEST OF BOVINA
TO 6 MILES SOUTHWEST OF ROCKY SPRINGS AT 345 PM CDT...MOVING EAST AT
20 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHEASTERN CLAIBORNE...NORTHWESTERN COPIAH...WESTERN
HINDS AND SOUTHEASTERN WARREN COUNTIES SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3229 9094 3237 9087 3237 9089 3234 9091
3245 9087 3245 9045 3184 9071 3199 9106
TIME...MOT...LOC 2045Z 289DEG 16KT 3234 9079 3204 9090
MRMSpecial weather statement, Jul 27, 3:55 PM CDT, 18 minutes before
MSZ046-052-272125-
LAUDERDALE MS-KEMPER MS-
355 PM CDT FRI JUL 27 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
355 PM CDT FRI JUL 27 2012
...STRONG THUNDERSTORMS OVER SOUTHEAST KEMPER COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN WAS
LOCATED OVER TAMOLA AT 355 PM CDT...MOVING EAST AT 15 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHEASTERN KEMPER AND NORTHEASTERN LAUDERDALE COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3253 8839 3251 8840 3253 8861 3272 8859
3272 8837
TIME...MOT...LOC 2055Z 273DEG 12KT 3261 8846
MRMSpecial weather statement, Jul 27, 4:13 PM CDT, 0 minutes before
MSZ049-055-272215-
SIMPSON MS-RANKIN MS-
413 PM CDT FRI JUL 27 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT FRI JUL 27 2012
...STRONG THUNDERSTORMS OVER NORTHWEST SIMPSON COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN WAS
LOCATED 3 MILES NORTHWEST OF HARRISVILLE AT 413 PM CDT...MOVING EAST
AT 20 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHERN RANKIN AND SIMPSON COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
LAT...LON 3191 9017 3194 9018 3210 9017 3220 8976
3183 8979
TIME...MOT...LOC 2113Z 272DEG 19KT 3200 9008
MRMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 1:20 PM CDT | Special Weather Statement | JAN | Scott | 60 min |
| Jul 27, 2:19 PM CDT | Special Weather Statement | JAN | Clarke | 61 min |
| Jul 27, 3:18 PM CDT | Special Weather Statement | JAN | Rankin | 32 min |
| Jul 27, 3:24 PM CDT | Special Weather Statement | JAN | Claiborne | 46 min |
| Jul 27, 3:45 PM CDT | Special Weather Statement | JAN | Claiborne, Warren | 60 min |
| Jul 27, 3:55 PM CDT | Special Weather Statement | JAN | Kemper | 30 min |
| Jul 27, 4:30 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Jul 27, 4:34 PM CDT | Special Weather Statement | JAN | Leake | 46 min |
| Jul 27, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 36 min |
| Jul 27, 4:49 PM CDT | Special Weather Statement | JAN | Madison | 31 min |
| Jul 27, 4:53 PM CDT | Special Weather Statement | JAN | Noxubee | 42 min |
| Jul 27, 4:54 PM CDT | Special Weather Statement | JAN | Noxubee | 41 min |
| Jul 27, 5:04 PM CDT | Special Weather Statement | JAN | Hinds | 61 min |
| Jul 27, 5:12 PM CDT | Special Weather Statement | JAN | Winston | 58 min |
| Jul 27, 5:18 PM CDT | Special Weather Statement | JAN | Scott | 62 min |
| Jul 27, 5:36 PM CDT | Special Weather Statement | JAN | Neshoba | 44 min |
| Jul 27, 6:03 PM CDT | Special Weather Statement | JAN | Winston | 47 min |
| Jul 27, 6:07 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 38 min |
| Jul 27, 6:16 PM CDT | Flash Flood Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 119 min |
| Jul 27, 6:55 PM CDT | Special Weather Statement | JAN | Clay | 45 min |
Nearby
Special Weather Statements in Mississippi, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.